# SDR DALA12016820857

- Difficulty date: December 13, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 81,622 hours, 80,918 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RETRACT ACTUATOR ATTACH FITTING, BORE AND FACE DAMAGED.  MACHINED BORE AND FACE TO REMOVE DAMAGE.  BORE WITHIN LIMITS BUT FACE IS NOT IAW AA CARD 5740-01114-01A.  BORE IS WITHIN LIMITS FOR A .025 O/S BUSHING.  REMOVED .017 FROM INBD FACE TO REMOVE CORROSION.
